CureZone   Log On   Join
lip lines... from steroid creams or the ec itself?
 
MikePylon Views: 2,492
Published: 8 years ago
 

lip lines... from steroid creams or the ec itself?


i've been using steroids for the last 4 months or so which is said to thin the skin, and i'm very happy my lips have stopped peeling and the color is much more even, but i have noticed a lot more lines on my lips in the effected areas? ... i'm not sure fissures is the correct term because that would imply my lips are split open which they are not... they're just plain ol lines... don't bother me much but if the steroid is causing the skin to thin it may be time to back off.

i'm wondering if anyone else got these lines from steroid use or the ec itself? :p
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.514 sec, (1)